# SDR IPXA2023111319733

- Difficulty date: November 9, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 35,702 hours, 21,320 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** FAULT: WTB STRUCTURE - T-CHORD STA 1060 IS CORRODED BETWEEN LBL 50 TO LBL 65 EVALUATED T-CHORD AT STA 1060 BETWEEN LBL 50 TO LBL 65, EXFOLIATED CORROSION NOTED, AFTER FUTHER INVESTIGATION FOUND TO BE OUT LIMITS I.A.W SRM 53-00-71-1A-1 FIG 101 SHEET 6 NOTED D, DETAIL VII. REMOVED T-CHORD AT STA 1060 LH I.A.W SRM 51-40-02. VERIFIED REMOVAL
